# SDR ASOA05512

- Difficulty date: June 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOODLIGHT AT THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOODLIGHT ASSEMBLY AT THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
